Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 590872, 2 pages
http://dx.doi.org/10.1155/2013/590872
Editorial

Mathematical and Numerical Modeling of Information Dissemination in Mobile Networks

1Department of Electrical and Computer Engineering, University of Waterloo, Waterloo, ON, Canada N2L 3G1
2Department of Information Management, Chung Yuan Christian University, Chungli 32023, Taiwan
3Center of Wireless Broadband Technology, Tatung University, Taipei 104, Taiwan

Received 24 November 2013; Accepted 24 November 2013

Copyright © 2013 Pin-Han Ho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pin-Han Ho, Chih-Hao Lin, and Anyi Chen, “Mathematical and Numerical Modeling of Information Dissemination in Mobile Networks,” Journal of Applied Mathematics, vol. 2013, Article ID 590872, 2 pages, 2013. doi:10.1155/2013/590872